# SDR CA040712009

- Difficulty date: June 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Mooney M20E
- Aircraft time: 3,525 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly C3D36C41582
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Block
- Part number: 240014901
- Condition: Corroded
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 HINGE BLOCKS HAD SEVERE EXFOLIATION CORROSION OVER MUCH OF THEIR SURFACE.  ONE BLOCK WAS SPLIT IN HALF AT THE LEADING EDGE.  THE FLAP ITSELF HAD MINOR SURFACE CORROSION.  THE LEFT FLAP WAS FOUND IN NORMAL CONDITION.  THE HINGE BLOCKS WILL BE REPLACED WITH NEW ONES BY AMO
